Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The lunar tides in the Antarctic mesosphere and lower thermosphere
Author: Sandford, D.
Mitchell, N.
Vincent, R.
Murphy, D.
Citation: Journal of Atmospheric and Solar-Terrestrial Physics, 2007; 69(17-18):2219-2237
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2007
ISSN: 1364-6826
Statement of
D.J. Sandford, N.J. Mitchell, R.A. Vincent and D.J. Murphy
Description: Copyright © 2007 Elsevier Ltd All rights reserved.
RMID: 0020074037
DOI: 10.1016/j.jastp.2007.04.010
Description (link):
Appears in Collections:Chemistry and Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.